# SDR AALA201602229009

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 50,439 hours, 14,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT LIGHT LENS COVER 3L FELL OFF BRACKET IS BROKEN.  SECURED 3L EXIT LIGHT LENS.
